On stability of minimizers in convex programming

Research output: Contribution to journalArticle

Abstract

In this paper, we establish conditions ensuring Hölder and Lipschitz continuity of minimizers in convex programming. Lipschitz continuity is proved by establishing and applying a generalized version of the implicit function theorem.

Original languageEnglish (US)
Pages (from-to)1563-1571
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Volume75
Issue number3
DOIs
Publication statusPublished - Feb 1 2012

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this